Duke Mathematical Journal

The derivative and the integral of Banach-valued functions

Morteza Anvari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 4 (1965), 593-596.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077376065

Digital Object Identifier
doi:10.1215/S0012-7094-65-03263-1

Mathematical Reviews number (MathSciNet)
MR0184057

Zentralblatt MATH identifier
0166.11903

Subjects
Primary: 46.45

Citation

Anvari, Morteza. The derivative and the integral of Banach-valued functions. Duke Math. J. 32 (1965), no. 4, 593--596. doi:10.1215/S0012-7094-65-03263-1. https://projecteuclid.org/euclid.dmj/1077376065


Export citation